# SDR 05FDEA02496

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 18A LT SIDE.  REPAIRED STR 18A LT SIDE PER SRM 51-30-02, SRM 53-10-01 AND BOEING DWG 65-16334.
